# SDR SWAA2021081305299

- Difficulty date: July 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 633-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON R/H OVERWING EXIT CUTOUT LOWER SILL STRAP STA 633-639; RBL 67; WL 220. / REPLACED RH OWE CUTOUT LOWER SILL STRAP AT STA 663-639 RBL 67 WL220 DUE TO NO PUBLISHED LIMITS FOR MATERIAL LOSS. IAW SRM 51-40-02-0G-0 AND BOEING DWG 144A8201 REV 4 STRAP FABRICATED ON CUSTOMER RO# 799265-SWA.
